Journal of Mathematics of Kyoto University

A note on strong unique continuation for normal elliptic systems with Gevrey coefficients

Mitsuji Tamura

Full-text: Open access

Abstract

In this paper, we consider the strong unique continuation for normal elliptic systems whose coefficients are Gevrey class. By using Lerner's lemma, we prove the Carleman estimate with some weight function.

Article information

Source
J. Math. Kyoto Univ., Volume 49, Number 3 (2009), 593-601.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1260975040

Digital Object Identifier
doi:10.1215/kjm/1260975040

Mathematical Reviews number (MathSciNet)
MR2583603

Zentralblatt MATH identifier
1188.35066

Citation

Tamura, Mitsuji. A note on strong unique continuation for normal elliptic systems with Gevrey coefficients. J. Math. Kyoto Univ. 49 (2009), no. 3, 593--601. doi:10.1215/kjm/1260975040. https://projecteuclid.org/euclid.kjm/1260975040


Export citation